# SDR HNAA20090400130

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 59,400 hours, 67,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Part time: 59,400 hours, 67,392 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN - CENTER CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB IAW 33-51-00, OPS CHECK GOOD.
